# SDR UPS201938

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Te Beam
- Condition: Corrosion
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CORROSION ON RT HORIZIZONTAL STAB UPPER T/E BEAM, LOWER SURFACE OF FWD FLANGE AT APPROX STAB STA 118.00.  INSTALLED REPAIR IAW SRM 51-30-2.
